# SDR ASAA2017040220332

- Difficulty date: April 2, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 31,523 hours, 9,335 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 176N26
- Condition: Failed
- Location: Hf Comm
- Part time: 31,517 hours, 9,324 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF UNABLE TO TRANSMIT/RECEIVE. REPORTS 4/5 SIGNAL BUT VOICE TOTALLY GARBLED. WE COULD NOT RECEIVE EITHER ON NR 1HF. NR 2 HF TESTED IN COMPARISON WAS 5/5, OPS NORMAL. TRANSMIT AND RECEIVE SAME GEOGRAPHIC LOCALE. GROUNDED - YES. REF HF SYSTEM/OPS TEST AMM 23-11-00-501. VOICE COMM TESTS ON HF-1 WAS UNSUCCESSFUL, NO TRANSMIT OR RECEIVE CONFIRMED. HF-2 WAS FAINT. BOTH HF 1 AND 2 ATOMIC CLOCK WAS HEARD VIA FREQUENCY 5000 AND NOTHING MORE. REMOVED AND REPLACED HF-1 TRANSCEIVER, REF AMM 23-11-21-000801. VOICE COMM TEST SUCCESSFUL. ESTABLISHED LOUD AND CLEAR TRANSMIT/RECEIVE 2/2, 3/3 WITH SFO. GROUND VERIFICATION CONFIRMED.
